# SDR SWAA2022021614449

- Difficulty date: May 5, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SEAT TRACK RBL45; HAS CORROSION AND GOUGING IN MULTIPLE AREAS; BS360 + 9' TO BS480 / EVALUATED SEAT TRACK DAMAGE BETWEEN B.S. 360 + 9 TO 480 RBL 45 AND FOUND IT TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02-06-0 AND DWG 143A5300 AND DWG 141A5300
